MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 720185-01
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404239.Serial number: n/a.Batch/lot number: 1100136589.Model/catalog description: cylinder and pump.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) stated he was unable to inflate his device, with the reservoir collapsing.The patient was evaluated by his physician, and the surgeon recommended replacement with a device from a different manufacturer.As a result, the device was explanted and replaced with a non-bsc devices.No additional information was provided.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24957416
Report Number2124215-2026-21843
Device Sequence Number18665159
Product Code JCW
UDI-Device Identifier00878953005669
UDI-Public(01)00878953005669(17)250501(10)1100296177
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2025
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number1100296177
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/22/2026
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale